Panadol Children 7+ Years Soluble Tablets Strawberry 16 Pack

AU$4.95
Out of Stock
Panadol Children 7+ Years Soluble Tablets Strawberry 16 Pack

Use Children's Panadol 7+ years tablets for:


Fast effective temporary relief from fever and pain associated with:



  • Toothache

  • Headache

  • Immunisation

  • Cold & Fly symptoms

  • Earache



What are its features?
Children’s Panadol 7+ Years Soluble is absorbed more quickly than regular tablets, for fast pain relief.

Other features:


  • Strawberry flavour

  • Sugar free

  • Preservative free

  • Gluten Free

  • Lactose free

  • No artificial colourings

  • Good for travelling

  • Gentle to little stomachs

  • Contains paracetamol


What are the ingredients?
Active ingredient: Each tablet contains Paracetamol 250mg

How to use


  • Drop tablet(s) into a glass of room temperature water

  • Wait until tablet(s) are fully dissolved and have stopped fizzing

  • Drink water



Size

16 Pack

Box Contents

16 soluble tablets

Usage Advice

- Please read and retain the carton.
- Measure correct dose based on the table below.
- Calculate the correct dose based on the child's weight. If weight is unknown, use the child's age.

Age: 7-10 yrs, Average weight: 22-32kg, Dose: 1-1 1/2 tablets (Max 6 in 24 hrs)
Age: 10-12 yrs, Average weight: 32-41kg, Dose: 1 1/2-2 tablets (Max 8 in 24 hrs)

- Dissolve the tablet in a glass of water at room temperature.
- Repeat 4-6 hourly if required (maximum 4 times within 24 hours).
- Can be given with fruit juice in preferred by your child.

First Aid

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126; NZ 0800 764 766) or go to the hospital immediately even if your child feels well because of the risk of delayed, serious liver damage if left untreated.

Safety Directions

Check with your doctor before use if your child:
- Has liver or kidney problems.
- Weighs less than 22kg or more than 41kg.

Stop use and tell your doctor if your child:
- Has an allergic skin reaction, shortness of breath or wheezing after taking Children's Panadol.

Important Information

No preservatives or artificial colours, No Gluten, No Aspirin, No Lactose, No Sugar.

Precautions

Do not use children's Panadol 7+ years tablets:
- For children under 7 years of age.
- If your child is using other medicines containing paracetamol, except on medical advice.
- For more than 48 hrs at a time, except on medical advice.
- If any of the seals on this packaging are broken.
- If the package use-by date has expired.

Contains

Each tablet contains Paracetamol 250mg. Sodium 213mg (9.2mmol) - this should be taken into account by those on a low sodium diet, Phenylalanine, Saccharin Sodium, Aspartame.

Product Packaging

Box

Brand

Panadol

AU$4.95
Out of Stock
AU$4.95
Out of Stock